# SDR USAA2009102892915

- Difficulty date: October 12, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53410489000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON SHEAR PLATE AT FR56 + 12 INCHES, S38L.  REPLACED SHEAR PLATE AT FR56 + 12 INCHES, S38L IAW A320 SRM 51-72-11 & AIRBUS DRAWING 53470320.
